You may want to do some research on oxalates. Oxalate is found in certain plants, particularly spinach, chocolate, nuts (especially almonds), berries, and many others. (I can’t think of any more at the moment.) It is a toxin that can build up in our bodies over time. When we stop eating oxalate in our diet, by dropping all plants and going carnivore for example, our bodies start excreting the oxalates. It can be very painful and debilitating for some people and just annoying for others. There are many symptoms when one dumps oxalate including skin problems. Peeling skin is one of them. Psoriasis flares is another.
Two to three weeks in to lowering oxalate is about the time that dumping begins. I’ve been going through on and off oxalate dumping since I started my carnivore experiment six months ago. For me symptoms include: sore teeth, diarrhea, crusty eyes, inflamed lower back and other joints, headaches, cloudy urine, peeling lips. @FrankoBear has also had oxalate dumping problems switching to carnivore.
My brother has very bad psoriasis. When he switched to carnivore his psoriasis actually worsened at first. I believe from oxalate dumping. He went through several months where his psoriasis started healing and improving and then he started dumping again and his psoriasis flared up again. Now, it is back to healing.
So, long story short, research oxalates and oxalate dumping. It could be an explanation to your eczema acting up.
Here is a quick little intro: